Vol. 51, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
A characterization of QF 3 rings

Edgar Andrews Rutter

Vol. 51 (1974), No. 2, 533–536
Abstract

Let R be a ring with minimum condition on left or right ideals. It is shown that R is a QF 3 ring if and only if each finitely generated submodule of the injective hull of R, regarded as a left R-module, is torsionless. The same approach yields a simplified proof that R is quasi-Frobenius if and only if every finitely generated left R-module is torsionless.

Mathematical Subject Classification
Primary: 16A36
Milestones
Received: 1 February 1973
Published: 1 April 1974
Authors
Edgar Andrews Rutter